MathSciNet Relay Station
MathSciNet bibliographic data
MR2086216 (2005g:32012) 32F45
Jarnicki, Marek; Pflug, Peter On the upper semicontinuity of the Wu metric. Proc. Amer. Math. Soc. 133 (2005), no. 1, 239–244 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement